Main Subjects = Numerical Analysis
Non-polynomial B-spline collocation method for solving singularly perturbed quasilinear Sobolev equation

Articles in Press, Accepted Manuscript, Available Online from 21 March 2024

10.22067/ijnao.2024.85929.1363

Feyisa Edosa Merga; Gemechis File Duressa


An improved imperialist competitive algorithm for solving an inverse form of the Huxley equation

Articles in Press, Accepted Manuscript, Available Online from 01 May 2024

10.22067/ijnao.2024.86692.1384

Hassan Dana Mazraeh; Kourosh Parand; Hadi Farahani; Saeed Reza Kheradpisheh


A numerical solution of parabolic quasi variational inquality non-linear using Newton-Multigrid method

Articles in Press, Accepted Manuscript, Available Online from 13 May 2024

10.22067/ijnao.2024.86954.1395

Mostafa Bahi; Mohammed Beggas; Nourelhouda Nesba; Imtiaz Ahmad


A numerical computation for solving delay and neutral differential equations based on a new modification to the Legendre wavelet method

Articles in Press, Accepted Manuscript, Available Online from 31 May 2024

10.22067/ijnao.2024.87373.1412

Naglaa M. El-Shazly; Mohamed A. Ramadan


A space-time least-squares support vector regression scheme for inverse source problem of the time-fractional wave equation

Articles in Press, Accepted Manuscript, Available Online from 11 June 2024

10.22067/ijnao.2024.86883.1392

Abumoslem Mohammadi; Abolfazl Tari Marzabad


Finite element analysis for microscale heat equation with Neumann boundary conditions

Articles in Press, Accepted Manuscript, Available Online from 13 June 2024

10.22067/ijnao.2024.87084.1403

Mohammed Homod Hashim; Akil Jassim Harfash


Extending quasi GMRES method to solve generalized Sylvester tensor equations via the Einstein product

Articles in Press, Accepted Manuscript, Available Online from 16 June 2024

10.22067/ijnao.2024.87481.1418

Mohammad Mahdi Izadkhah


Numerical method for the solution of high order Fredholm integro-differential difference equations using Legendre polynomials

Articles in Press, Accepted Manuscript, Available Online from 12 July 2024

10.22067/ijnao.2024.87599.1425

TSOKE PETER PANTUVO; Ganiyu Ajileye; RICHARD TAPARKI; OJO OLAMIPOSI ADUROJA


Quantum solutions of a nonlinear Schrödinger equation

Volume 14, Issue 2, June 2024, Pages 330-346

10.22067/ijnao.2023.84855.1324

S. Arfaoui; Ben Mabrouk